# SDR 95FDEAOO734

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME AT BS 560, STR 6 RT.  REPAIRED DENTED FRAME IAW FEDEX SRM 53-10-4.
